# SDR SWAA2023062771738

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8843S
- Make and model: Boeing 737-8
- Aircraft serial: 67491
- Aircraft time: 1,192 hours, 662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT DOES NOT TEST<[01] ITEM OK TO CONTINUE PER MEL 25-64-2A SP1B
